# SDR DALA2021091305395

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Condition: Corroded
- Location: Fs 28-29 S42-44l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 CORROSION INTERNAL STRUCTURE COVER PLATE OF DRINKING WATER LOCATED BTW FR28 TO FR29 AND STR 42L TO STR 44 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED COVER PLATE PER A320 SRM 51-42-11 AND 51-72-11. (1945564)
